Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: grad school and depression

Posted by Ann on April 2, 1999, at 15:18:47

In reply to Re: grad school and depression, posted by mila on April 2, 1999, at 11:03:03

> > you said you tend to loose two weeks to depression and anxiety, are you female my any chance, I might have a solution.
> yes, I am female

mila , hi I do not know much about your history, but I started suffering from depression and anxiety about 6 months ago went to everydoctor thinking something was the matter with me, finnally went to ttherapist and psy was put on serazone and Xanax, about 2 months ago I went to my Obgyn for my yearly checkup and told her All I was going through. I would only have the depression and anxiety about two weeks out of the month also, well she checked my hormones and they were all out of wack, she said this is probably why I was experiencing the anxiety and depression, she prescribed me B.C. pills to even out my hormornes but cannot start them until sunday. Hope it works. You may already have like i said I do not know your history, but it is something to look in to. I am 27 and boy did it knock me off of my feet the anxiety and depreesion!!!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ann thread:4323